The intensity and how long withdrawal lasts depends on the tapering schedule recommended by a physician. Posted October 4, I was fine for 3 days, then it hit me like a speeding freight train.
How can I wean myself off of this? Could you please give your thoughts to Christine and me who are both concerned with how long our weight gain after stopping Wellbutrin will last? Most people conduct a gradual taper by reducing their dosage 25 mg to 50 mg every 2 weeks. In my estimation, I have more of an issue with anxiety than depression. Near end of the day, when adderall is gone, I am very quick to anger and have to be VERY careful around family.
I feel good about this decision, though, because i felt like my brain was foggy and my husband says my mind seems much more clear now.
I decreased the dose gradually. My first 3 days were migraines. The minimum tapering interval we recommend is every 2 weeks. This is my 8th day feeling this way and im so over it.
Posted February 20, Is there any natural remedies you can recommend that can help me with energy? A month later I was taking Cymbalta 30mg decreasepristiq 50mg, no Wellbutrin.
I did not feel that depressed when I started taking it. One day may seem too short, but the fact that you experienced withdrawal after two days makes me think this medicine actually is that impactful. Since everyone has a unique experience in regards to drug withdrawal, symptoms are subject to variation. I have anxiety- she also cut my Xanax way down- developed a bad case of hives first time in my life.
Before I knew it I was out of my anti depressant.
I cried driving home yesterday. I like it mid-morning or afternoon cause I like my coffee in the morning. I have tried several times to come off of it, only to have severe depression begin that I truly believe is more due to withdrawal than anything else.
Discontinuation symptoms can include anxiety and depression. Due to my financial situation, i was not able to taper off gradually, except for taking half the dose for a couple of days, so it was mostly cold turkey. Should I be worried?
I want off of this drug so my doctor told me to go back to the mg. These episodes have been like having an extremely bad trip while riding a rollercoaster on crack.